# SDR ZZDA2011585

- Difficulty date: July 11, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE LANYARD IS BROKEN.  REMOVED AND REPLACED BROKEN R-1 DOOR SLIDE GIRT LANYARD AS OUTLINED IN 717 M/M 25-61 AWI.
